# SDR SWAA2021091500096

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SIDEWALL SUPPORT FWD CARGO BAY BS 500A +14 LBL 24 WL 156 ; / [01] VERIFIED APPLICABILITY OF SRM 53-30-53-0I-2 FOR IDENTIFICATION AN SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT FWD CARGO BAY BS 500A+14'' LBL24 WL156; P/N 143A7501-80; IN AREA [11] INTALLED NEW FCB FLOOR TO SIDEWALL SUPPORT FROM BS 400 TO 500D LBL 24 WL 156 AND SPLICE AT BS 490 LBL 24 WL 156 MAT. ITEM #BAC1496-444#7075T62;LOT#1466509-1;SRM 51-40-02-0G-0 ; SRM 53-00-53-2R-6 ;DWG#143A7500; [12] VERIFIED INSTALLED FCB FLOOR TO SIDEWALL SUPPORT FROM BS 400 TO 500D LBL 24 WL 156 AND SPLICE AT BS 490 LBL 24 WL 156 MAT. ITEM #BAC1496-444#7075T62;LOT#1466509-1 IAW SRM 51-40-02-0G-0 ; SRM 53-00-53-2R-6 ;DWG#143A7500; [13] VERIFIED JOB COMPLETE
